# SDR CA120827008

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED OIL ODOR IN COCKPIT ON GROUND, TROUBLESHOOTING WAS PERFORMED IAW EMM.  OIL WAS FOUND IN GGC. PLAN TO REPLACE THE ENGINE.
